MAUDE Adverse Event Report: ETHICON INC. PRLNE HERNIA SYSTEM MSH 10CM UNDERLAY; MESH, SURGICAL, POLYMERIC

ETHICON INC. PRLNE HERNIA SYSTEM MSH 10CM UNDERLAY; MESH, SURGICAL, POLYMERIC
Catalog Number PHSL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 5/21/2025.D4: udi: as the lot number for the device involved in the event was for dhr review, the full udi is currently not available.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair on (b)(6) 2019 and a mesh was implanted.It was reported that the patient experienced pain.It was previously reported that the patient had hernia repair on (b)(6) 2018 and a mesh was implanted.Other procedure was captured in a separate file.No other information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 6/18/2025.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PRLNE HERNIA SYSTEM MSH 10CM UNDERLAY
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
J-PAC
25 centre road
somersworth NH 03878
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key22060036
Report Number2210968-2025-05559
Device Sequence Number12839279
Product Code FTL
UDI-Device Identifier10705031048966
UDI-Public(01)10705031048966(17)201130(10)29574J08
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180829
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue NumberPHSL
Device Lot Number29574J08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale